In your opinion, can having frequent PVC's (in constant bigeminy) cause a right ventricular aneurysm? If so, would taking a beta blocker to suppress these PVC's or having these PVC's ablated eliminate the aneurysm? Or will a person who is found to have an aneurysm (as found on an RV angriogram and MRI) always have it?
If I saw an RV aneurysm and frequent PVCs, I would make sure that I wasn't dealing with RV dysplasia. RV dysplasia is often a difficult but important diagnosis to make.
In general, I would assume the aneurysm is the substrate causing the PVCs and not vice versa.
It is possible that an ablation could get rid of the PVCs but I would try a non invasive approach first -- a beta blocker. The most important thing is to evaluate for RV dysplasia or right ventricular dysplasia.
You or your friend should see an experienced cardiologist or electrophysiologist. If you live near Baltimore, Hugh Calkins at The Johns Hopkins Hospital is actively doing research in this area and is a very honorable clinician.
What test would show an RV aneurysm? If someone has been tried one BB, in my case 25 mg of Toprol XL w/o much success, should I consider trying another one? I also took Varapamil (180Mg for 2.5 wks w/no results) but stopped b/c of fatigue. I am wondering if your body needs more than two weeks or so to get use to the medication. I would hate to think that I did not give it time enough to work.
At 62 and with daily episodes of sustained PVC's or PAC's, would you think that an ablation was something to consider? I had one 15 yrs ago to ablate an extra pathway so if I had some other condition,would that EP study not have caught it, or could I have developed another condition that causes these palps?
It is so confusing!! I thank you for any replies to my question!!
I have been a cardiac patient for about 3 years seeing a cardiologist about 5 to 6 times a year. I have a stent, take lipitor, toporal, plavix, tricor, diovan, and aspirin. Recently I was started in zetia because my cholesterol was 135 and that was to high for a cardiac patient. I also have aortic insuffiency and pvcs and LVEF is 58. When I went to the doctor before christmas he said the monitor showed I was having 400 pvc's per day last year is was 100's. What could cause the increase in pvc's in one year and what could cause it. I do not drink coffee or alcohol. He added more toporal 50 twice as day instead of 25 twice a day. Do these pvc's increase with age or what? Or could meds I take do it.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.